# SDR AALA202112144497

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737*
- Aircraft serial: 30912
- Aircraft time: 36,004 hours, 14,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLASHLIGHT AT 1L DOOR INBD DOES NOT TEST. REPLACED FLASHLIGHT HOLDER ASSEMBLY WITH SERVICEABLE UNIT IAW AMM 25-64-00, OPS CHECK GOOD.
